Whitney's extension problem for Cm

Research output: Contribution to journalArticlepeer-review

93 Scopus citations


Let f be a real-valued function on a compact set in Rdbl;n, and let m be a positive integer. We show how to decide whether f extends to a ℂm function on ℝn.

Original languageEnglish (US)
Pages (from-to)313-359
Number of pages47
JournalAnnals of Mathematics
Issue number1
StatePublished - 2006

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Whitney's extension problem for Cm'. Together they form a unique fingerprint.

Cite this